Hello from JustAnswer. This is Dr. Love, and I will be glad to assist you today.
You are correct that the tetracycline is an antibiotic that can help treat a variety of germs and infections. Since the teteracycline helped, that would suggest that the symptoms were due to an infection. And with the burning pain that you describe along with the swollen lymph node, that would suggest that this was an infection of the soft tissue and lymph node. The exact location in the soft tissue cannot be stated. For example, it could be in the subcutaneous tissue, which would be called a cellulitis, or along the lymph vessels, which would be called a lymphangitis.
It is worth noting that had you asked what are the common causes of burning pain in the leg before taking the antibiotics, there also would be concern about a variety of nerve problems, either a primary nerve problem or musculoskeletal conditions that press on the nerve, such as in the lower back. But the association of the burning pain with the swollen lymph node and the improvement with antibiotics would indicate that there is no concern about any nerve problem.
As long as the symptom remain gone, there is no need for further concern or evaluation.
If I can provide any additional information, please let me know,